Saddlepoint approximations for the sum of independent non-identically distributed binomial random variables
SourceStatistica Neerlandica, 67, 2, (2013), pp. 190-201
Article / Letter to editor
Display more detailsDisplay less details
SW OZ RSCR SOC
SubjectInequality, cohesion and modernization; Ongelijkheid, cohesie en modernisering
We discuss saddlepoint approximations to the distribution of the sum of independent non-identically distributed binomial random variables. We examine the accuracy of the saddlepoint methods for a sum of 10 binomials with different sets of parameter values. The numerical results indicate that the saddlepoint approximations provide very accurate estimates for the probability mass function and the right-tail probabilities for the cumulative distribution function of the sum.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.